MathSciNet Relay Station
MathSciNet bibliographic data
MR683531 17B40
Hogeweij, G. M. D. Almost-classical Lie algebras. I, II. Nederl. Akad. Wetensch. Indag. Math. 44 (1982), no. 4, 441–452, 453–460.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Fri, 18 Aug 2017 18:40:49 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=29c0f6c3a14d67f650512500405da76c; path=/; expires=Fri, 06-Jun-2031 18:40:50 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=88 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 58f Wr6~SuN!\lH6[`5Hv:wIzd 3t|.߹MJ ?(:eB?"> +&?ctgmU3,WM+훇ca6JҸyhUI$/ʀBΎT &p[2Z NO#t,2fQԒchrW8R)M0 Jtnx47ONͶ5;&0k"YKԲ0MZ D\QaT QU[$pY"%͈e-R#S2gD:ab[dhI 0:j2HdR!745YEsfP ȚFL"#Lҍ- (8_u,x6o`$<|x"6&֭JHwwi),Khgi |(GC]w^c{pKg' Uzmqxo{玸{/w=p*} Xo·W})PQ""eM$8@"R VeCLe'ޛZ! 7:U\};,Y~xߋ ,{'Efe,+hH2cZ$OwҾ#P6XU4\02 l$e,Q_c(9Mm-@XxS m S>ւ?֪G[vA2=C%sD&lckJSc%|4 R(B>7)M;}}L4<vAu5 %񯳾|]/ݹsRt:YjrLJ=4_԰/-0.1^K C^\J@6NN)𒃓qH82;XhY9K| M5ƣŠb l?ME.9p1yT#< cjbegJ\%%&/Kն K9GN1\`U'G4yyE~щV֊UTj(Ƭp=wTJFB̹߰¥J9a?hxoJ nQ;x?NSg-r$dm͆li QΌ3DapT^R m.Ɗc݃#NSj`ζ!(〈t>,}+CRQ/VCE\];[i/+F.]Q,a׍vquD<8VTAu>uOE2lj]6W Ug܄4RYl׎(N@Vy!xV+͞~NhbZ |v a { 0